Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 98, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jun 14, 2007, 4:18 PM CDT for Calhoun County, Jackson County, Washington County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2007, 4:18 PM CDT (21:18 UTC)
- Expired
- Jun 14, 2007, 7:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Tallahassee, FL
Counties Calhoun County, FL, Jackson County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 54 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1177 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 142118 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 518 PM EDT THU JUN 14 2007 ...A RED FLAG WARNING IS IN EFFECT UNTIL 7 PM CDT THIS EVENING NORTHEASTERN PORTIONS OF THE PANHANDLE... FLZ010-011-013-150000- /O.NEW.KTAE.FW.W.0098.070614T2118Z-070615T0000Z/ WASHINGTON-JACKSON-CALHOUN- 418 PM CDT THU JUN 14 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR JACKSON...NORTHERN WASHINGTON AND NORTHERN CALHOUN COUNTIES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 14, 1:09 PM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, Jun 14, 1:09 PM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 209 PM EDT THU JUN 14 2007 .SHORT TERM...LARGE UPPER TROUGH REMAINS IN PLACE OVER THE EASTERN CONUS TODAY WITH SHORTWAVES ROTATING THROUGH THE BASE. MOISTURE AND LIFT MORE LIMITED THAN YESTERDAY SO CONVECTION IS SPARSE THUS FAR. EXPECT TO SEE ISOLATED TO LOW END SCATTERED POPS THROUGH THE LATE AFTN/EARLY EVENING...MAINLY ALONG THE GULF SEABREEZE AND OVER THE FAR EASTERN ZONES. NOT MUCH CHANGE EXPECTED FOR FRIDAY WITH UPPER TROUGH STILL IN PLACE BUT ATMOSPHERE REMAINING A LITTLE TOO DRY FOR WIDESPREAD CONVECTION. APPROACHING SHORTWAVE FROM THE NORTH MAY HELP FOCUS ACTIVITY OVER NORTHERN ZONES...SO HAVE CHANCE POPS THERE WITH SLIGHT CHANCE ELSEWHERE. MAX TEMPS EXPECTED TO HOVER AROUND 90 DEGREES. UPPER TROUGH BEGINS TO LIFT OUT FOR SATURDAY WITH RIDGE BUILDING IN FROM THE WEST. WITH ATMOSPHERE REMAINING DRY...CONVECTION SHOULD BE ISOLATED EVERYWHERE. .LONG TERM...UPPER RIDGE TAKES ITS PLACE OVER THE AREA ON SUNDAY WHICH SHOULD SUPPRESS MOST CONVECTION WITH JUST ISOLATED STORMS POSSIBLE. RIDGE BEGINS TO WEAKEN FOR MONDAY AS UPPER TROUGH APPROACHES THE LOWER MISSISSIPPI VALLEY. THIS COMBINED WITH WEAK SFC TROUGH LIFTING NORTH THROUGH THE FLORIDA PENINSULA SHOULD HELP TO GRADUALLY INCREASE POPS TOWARDS TYPICAL SUMMERTIME VALUES INTO THE MIDDLE OF NEXT WEEK. && .AVIATION...VFR CONDITIONS SHOULD PREVAIL THROUGH MUCH OF THE FORECAST PERIOD...EXCEPT FOR LATE AFTERNOON MVFR CIGS AND VSBYS IN SCT TSTMS...EXPECTED TO DEVELOP OVER SW AND SCNTRL GA AND THE ERN FL BIG BEND THIS AFTERNOON...ENHANCED BY ANOTHER IN A SERIES OF WEAK UPPER LEVEL DISTURBANCES THAT WILL RIPPLE SWD ACROSS THE AREA. ACTIVE SEA BREEZES ALSO EXPECTED TO DEVELOP AND TRY TO PUSH INLAND ALONG THE COASTAL AREAS WITH STRONG DAYTIME HEATING...WHICH SHOULD ALSO HELP TO FOCUS SOME SCT CONVECTION NEAR THE COAST...INCLUDING COASTAL AREAS OF THE ERN FL PANHANDLE. FOR FRIDAY MORNING...EXPECT A FEW SITES TO HAVE MVFR VSBYS DUE TO MORNING MIST/FOG...ESPECIALLY VLD, ABY AND TLH. && .MARINE...STILL NO CONCERNS FOR THE COASTAL WATERS AS GRADIENT WILL REMAIN WEAK THROUGH THE FORECAST PERIOD. SFC TROUGH FROM THE SOUTHERN GULF COULD INCREASE THE GRADIENT A BIT EARLY NEXT WEEK BUT THIS FEATURE REMAINS UNCERTAIN. OTHERWISE...MAINLY ISOLATED THUNDERSTORMS ASSOCIATED WITH THE SEABREEZE WILL CONTINUE EACH AFTERNOON. && .FIRE WEATHER...SUFFICIENT LOW LEVEL MOISTURE WILL LINGER THROUGH THE WEEKEND TO KEEP RH ABOVE CRITICAL VALUES. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 65 91 67 92 69 / 20 20 20 10 10 PANAMA CITY 71 88 73 90 72 / 20 20 20 10 10 DOTHAN 67 90 67 92 69 / 10 30 20 10 0 ALBANY 65 90 67 92 69 / 10 20 20 10 0 VALDOSTA 63 89 67 91 67 / 20 20 20 10 0 CROSS CITY 64 90 68 91 68 / 20 20 20 20 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && CAMP/WATSON
Hazardous weather outlook, Jun 14, 4:45 AM CDT, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 545 AM EDT THU JUN 14 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-151000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-APALACHEE BAY- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 545 AM EDT THU JUN 14 2007 /445 AM CDT THU JUN 14 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO WATERS. .DAY ONE...TODAY AND TONIGHT. AN UPPER LEVEL DISTURBANCE OVER THE TENNESSEE VALLEY THIS MORNING WILL MOVE SOUTH ACROSS THE TRI-STATE REGION THIS AFTERNOON AND EVENING...AND WILL ENHANCE THE ATLANTIC AND GULF COAST SEA BREEZES. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON...WITH SOME OF THE STORMS BECOMING STRONG...ESPECIALLY OVER SOUTH CENTRAL GEORGIA AND THE EASTERN FLORIDA BIG BEND. A FEW SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE...WITH THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. THE DISTURBANCE WILL MOVE SOUTHEAST OF THE REGION LATER THIS EVENING...WITH SHOWERS AND THUNDERSTORMS GRADUALLY ENDING. THERE IS A MODERATE RISK FOR RIP CURRENTS TODAY ALONG THE BEACHES OF WALTON...BAY...GULF AND FRANKLIN COUNTIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WEAKER DISTURBANCE COMBINED WITH SEA BREEZES WILL DEVELOP ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS FRIDAY AFTERNOON AND EVENING ACROSS THE REGION. DRIER AIR ALOFT ON SATURDAY WILL KEEP AFTERNOON AND EVENING SHOWER AND THUNDERSTORM ACTIVITY ISOLATED...ALONG WITH WARMER TEMPERATURES. THE NEXT BEST CHANCE FOR RAINFALL WILL BE TUESDAY AND WEDNESDAY AS GULF MOISTURE RETURNS TO THE REGION WELL AHEAD OF AN APPROACHING COLD FRONT AND UPPER LEVEL TROUGH FROM THE WEST. .SPOTTER INFORMATION STATEMENT... WITH A FEW OF THE STORMS POTENTIALLY APPROACHING SEVERE LIMITS OVER THE SOUTH CENTRAL GEORGIA AND EASTERN FLORIDA BIG BEND COUNTIES...SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON. JAMSKI
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.